Question about facial skin pigmentation?

Discussion in 'Fibromyalgia Main Forum' started by Michelle_NZ, Mar 6, 2007.

  1. Michelle_NZ

    Michelle_NZ New Member

    Hello

    I've recently (last 2 months or so) noticed that I have started developing dark pigmentation areas on my face - specifically on my forehead - right above my eyebrows and a big traingle between my eyebrows.

    It coincides with our summer in NZ, and I have been making an effort to get outside to increase my sun exposure and raise my vit D levels.

    I saw a skin specialist today - who also happened to have fibro - what a coincidence!! Anyway, she thinks its to do wth the medications I take.

    I was wondering if anyone else has had this problem.

    I take:
    Neurontin
    Klonopin
    Zopiclone
    Dothiepin

    Any answers much appreciated.

    Take care
    Michelle
  2. Michelle_NZ

    Michelle_NZ New Member

  3. pocahontas606

    pocahontas606 New Member

    you can hyperpigment with adrenal issues. i know it can kinda' happen w/ thyroid, but usually thyroid looks more lie a rash on your nose and cheeks.

    also - i know when hormone levels are off/fluctuating (estrogen/progesterone, etc..) you can hyperpigment.
  4. Michelle_NZ

    Michelle_NZ New Member

    Has anyone else experienced this?

    Cheers
    Michelle
  5. jake123

    jake123 New Member

    You might want to check with a dermatologist. It could be vitiligo in which case it would be better NOT to go out in the sun or if you do, wear a good sunblock. Clinique has a good one. Some of the moisturizers have sun blocks in them. Vitiligo sometimes is secondary to a shaky immune system.
  6. monicaz49

    monicaz49 New Member

    this can happen w/ adrenal problems and pregnancy/hormonal reasons and meds. I have them on my face and hate them!
    i just got my first laser treatment and they improved 80% i shoulda done it years ago.

    Dont worry about it..just mention to your doc and you are fine.
  7. Michelle_NZ

    Michelle_NZ New Member

    thanks again everyone... I will talk to my dr about this onn my next visit...

    take care
    Michelle